Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Fevadol-Sf Syrup 145Ml

10.05SAR
In stock
SKU
1031-HY016

Product Description:

For weak and moderate pain of different causes including headache, migraine, toothache, neuralgia, myalgia, oligomenorrhea, trauma pain, and burns. Fever in infectious and inflammatory diseases.
Sugar-free syrup.

How to use:

Recommended dose:
6–12 years: 10–20ml up to 4 times daily.
1–6 years: 5-10ml up to 4 times daily.
3–12 months: 2.5–5ml up to 4 times daily.

 

Warning and cautions:

Should not be taken at the same time as other products containing paracetamol.
Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
If symptoms persist, please consult your doctor or pharmacist.

 

Ingredients:

Paracetamol Sugar free

Write Your Own Review
You're reviewing:Fevadol-Sf Syrup 145Ml
Your Rating